# SDR 95FDEA00222

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6920365
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN E/E BAY ON FRAME STIFFENER AT BS 300 LBL 38 WL 169.  PART OUT OF LIMIT REMOVED .070 BY .1250 BY .5 INCH CORROSION, REMOVED AND REPLACED STIFFENER STRAP.
